Accessibility Tools

Skip to main content

A.D. – Louisiana

Tagged with:Tremors or Twitching

Describe the symptoms and the timeline of the reaction.

Entry Date: 6/24/21

I was injured on 1/5/2021 by the Pfizer Vaccine. I lost the use of both my legs, followed by full body convulsions. I spent 5 days in the hospital with no medical treatment whatsoever for my adverse reaction or for the convulsions. I have seen numerous Neurologist and still have no diagnosis.

This has been a living nightmare. I did regain the use of my legs but still at almost 6 months out, I still loose them from time to time. I never know from day to day if I will be able to walk, horrible tremors or Full body convulsions.

Several doctors have knowledge and charted this in my medical records but I still have no treatment plan to regain my life. I have lost my job and the ability to drive in fear of a convulsion started.

This has totally changed my life. I want to be the woman I was before the vaccine. I want to be heard and get the proper medical treatment I deserve. I gave many years of my life as a Health Care Worker and the medical industry has completely failed me.

A.D. - Louisiana

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.